# SDR GTIA2021032235651

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 13,725 hours, 5,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST BOTLLE REQUIRES SERVICE-SERVICED L4 DOOR ASSITS BOTLLE IAW AMM 52-10-00
